Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 292, Number 2
HTML articles powered by AMS MathViewer

Compensated compactness and general systems of conservation laws
Ronald J. DiPerna PDF
Trans. Amer. Math. Soc. 292 (1985), 383-420
Algorithmic solution of extremal digraph problems
W. G. Brown, P. Erdős and M. Simonovits PDF
Trans. Amer. Math. Soc. 292 (1985), 421-449
Les groupes $\omega$-stables de rang fini
Daniel Lascar PDF
Trans. Amer. Math. Soc. 292 (1985), 451-462
Linearizing certain reductive group actions
H. Bass and W. Haboush PDF
Trans. Amer. Math. Soc. 292 (1985), 463-482
Graphic flows and multiple disjointness
Joseph Auslander and Nelson Markley PDF
Trans. Amer. Math. Soc. 292 (1985), 483-499
Radial limits of $M$-subharmonic functions
David Ullrich PDF
Trans. Amer. Math. Soc. 292 (1985), 501-518
A Dowker product
Amer Bešlagić PDF
Trans. Amer. Math. Soc. 292 (1985), 519-530
Stationary solutions of chemotaxis systems
Renate Schaaf PDF
Trans. Amer. Math. Soc. 292 (1985), 531-556
Representation of set valued operators
Nikolaos S. Papageorgiou PDF
Trans. Amer. Math. Soc. 292 (1985), 557-572
Joint continuity of division of smooth functions. I. Uniform Lojasiewicz estimates
Mark Alan Mostow and Steven Shnider PDF
Trans. Amer. Math. Soc. 292 (1985), 573-583
Joint continuity of division of smooth functions. II. The distance to a Whitney stratified set from a transversal submanifold
Mark Alan Mostow PDF
Trans. Amer. Math. Soc. 292 (1985), 585-594
Polyhedral resolutions of algebraic varieties
James A. Carlson PDF
Trans. Amer. Math. Soc. 292 (1985), 595-612
Embeddings of locally connected compacta
Gerard A. Venema PDF
Trans. Amer. Math. Soc. 292 (1985), 613-627
Nonmonotoneity of Picard principle
Mitsuru Nakai and Toshimasa Tada PDF
Trans. Amer. Math. Soc. 292 (1985), 629-644
An irreducible representation of a symmetric star algebra is bounded
Subhash J. Bhatt PDF
Trans. Amer. Math. Soc. 292 (1985), 645-652
Isometric homotopy in codimension two
John Douglas Moore PDF
Trans. Amer. Math. Soc. 292 (1985), 653-663
Local and global envelopes of holomorphy of domains in $\textbf {C}^ 2$
Eric Bedford PDF
Trans. Amer. Math. Soc. 292 (1985), 665-674
Combinatorial lower bound arguments for deterministic and nondeterministic Turing machines
Wolfgang Maass PDF
Trans. Amer. Math. Soc. 292 (1985), 675-693
A dynamical meaning of fractal dimension
Steve Pelikan PDF
Trans. Amer. Math. Soc. 292 (1985), 695-703
Noncommutative algebras of dimension three over integral schemes
Rick Miranda and Mina Teicher PDF
Trans. Amer. Math. Soc. 292 (1985), 705-712
A canonical partition of the periodic orbits of chaotic maps
Kathleen T. Alligood PDF
Trans. Amer. Math. Soc. 292 (1985), 713-719
Rational homotopy of spaces of maps into spheres and complex projective spaces
Jesper Michael Møller and Martin Raussen PDF
Trans. Amer. Math. Soc. 292 (1985), 721-732
Boundary behavior of $\textrm {BMO}(B_ n)$
Paula A. Russo PDF
Trans. Amer. Math. Soc. 292 (1985), 733-740